# SDR AALA20120514001

- Difficulty date: May 13, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 64,349 hours, 33,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 EGRESS LIGHT MISSING LENS COVER.  REPLACED LENS COVER FOR ROW 7 EGRESS LIGHT, OPS CHECK NORMAL.
